Minkowski units in certain metacyclic fields

Robert Marszałek

Acta Arithmetica (1988)

  • Volume: 51, Issue: 4, page 381-391
  • ISSN: 0065-1036

How to cite


Marszałek, Robert. "Minkowski units in certain metacyclic fields." Acta Arithmetica 51.4 (1988): 381-391. <http://eudml.org/doc/206181>.

author = {Marszałek, Robert},
journal = {Acta Arithmetica},
keywords = {metacyclic Galois group; Minkowski unit; class number},
language = {eng},
number = {4},
pages = {381-391},
title = {Minkowski units in certain metacyclic fields},
url = {http://eudml.org/doc/206181},
volume = {51},
year = {1988},

AU - Marszałek, Robert
TI - Minkowski units in certain metacyclic fields
JO - Acta Arithmetica
PY - 1988
VL - 51
IS - 4
SP - 381
EP - 391
LA - eng
KW - metacyclic Galois group; Minkowski unit; class number
UR - http://eudml.org/doc/206181
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.